# SDR P5CA0501297

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,048 hours, 14,325 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pulley
- Part number: 680000152769
- Condition: Worn
- Location: Flt Controls
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT CONTROL CHECK REVEALED WHEN CONTROL WHEEL TURNED TO LEFT, NORMAL MOVEMENT OBSERVED.  WHEN CONTROL WHEEL TURNED TO RIGHT IT STOPPED AT 10 DEGREES FOR 4-6 SECONDS THEN RETURNS SLOWLY TO NEUTRAL.  FOUND CABLE PULLEY IN LT WHEEL WELL WORN.  REPLACED PULLEY, PERFORMED AILERON AND AILERON TRIM SYSTEM TEST PER MM 27-11-00.  ALL OPS NORMAL.
